# SDR A6WA201543043

- Difficulty date: September 9, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 27,454 hours, 29,542 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT 3846 ON CLIMB OUT, RT RUDDER TRAVELING TO THE LT & NOSE KICKING TO THE RT, FELT & SAW INDICATION ON ED2.  HAPPENED ON CLIMB OUT, CRUISE & DESCENT, NO MSGS OBSERVED.  R & R NR 1 & NR 2 YAW DAMP ACTUATORS.
